Jambura Journal of Biomathematics (JJBM)

  Journal Title
  Journal Abbreviation 
  Frequency
  Publication Language
  DOI 
  Online ISSN
  Editor-in-Chief
  Publisher
  Country
  OAI Address
:   Jambura Journal of Biomathematics (JJBM)
:   Jambura J. Biomath.
:   Biannual (June and December)
:   English (preferable), Indonesia
:   https://doi.org/xx.xxxxx/jjbm
:   xxxx-xxxx
:   Hasan S. Panigoro
:   Department of Mathematics, Universitas Negeri Gorontalo
:   Indonesia
:   http://ejurnal.ung.ac.id/index.php/jjbm/oai


 

 

  

 

 

Jambura Journal of Biomathematics (JJBM) aims to become the leading journal in Southeast Asia in presenting original research article and review paper about mathematical approach to explain biological phenomena. JJBM will accept high-quality article utilizing mathematical analysis to gain biological understanding in the fields of, but not restriced to

  1. Ecology
  2. Oncology
  3. Neurobiology
  4. Cell biology
  5. Biostatistic
  6. Bioinformatics
  7. Bio-engineering
  8. Infectious diseases
  9. Renewable biological resource
  10. Genetics and population genetics
Jambura Journal of Biomathematics (JJBM) has been indexed by:
 

Announcements

 

CALL FOR PAPERS 2020

 

We invite you to submit your paper to Jambura Journal of Biomathematics.

Papers submission deadlines: Vol. 1 No.1, June 2020, submission deadline: June 1, 2020

 
Posted: 2020-02-22
 
More Announcements...